# SDR DALA2024070806883

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430564) CORROSION ON FORWARD CARGO BAY L/H ZEE CHANNEL STA 500-STA 500L STR 26L WL 160. REMOVED AND REPLACED ZEE CHANNEL SECCTION FROM STA 490 TO STA 500L STR 26L WL160, SPLICED STA 500F TO500E AND STA 490 PER B737-900 SRM 53-00-53-2R-6 AND DWG 143A7500.
